Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Should I stop taking Thorazine ?

I am on thorazine and am suffering from weakness, no appetite and lack of interests. Should I try going without the thorazine for a while?
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi, thorazine is first generation antipsychotic is not commenly used nowadays.its cognitive side effects can whery well explain all of your side effects.Fortunately there are so many newer antipsychotics available today with minimal or no side effects. you can switch to other atypical antipsychotic.for that consult some good psychiatrist.i am also a psychiatrist you can visit to me also.
Answered: Sun, 3 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor